# SDR UALA2009090402777

- Difficulty date: September 3, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 46,710 hours, 12,960 cycles
- Engine: Pwa PW2037
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 5903150
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENG FUEL FILTER STATUS MSG AND R ENG FUEL FILTER EICAS MSG SHOWING.  REPLACED FUEL FILTER & FUEL FILTER PRESSURE DIFFERENTIAL SWITCH; FUEL FILTER WAS CLEAN.  OPS CHECK NORMAL, NO LEAKS, NO MESSAGES.
